# SDR SIMA20140411003

- Difficulty date: April 11, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 34,842 hours, 31,477 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN RUDDER II LT SKIN LOWER AFT CORNER NEAR TE.  REPAIRED RUDDER II SKIN IAW AE ERS-EM-55MR-069.
